Oct 30, 2013
I have recently switched to Aluvia, its been two days now and i'm experiencing side effects already.For how long my stomach will run
Response from Dr. Young
Hello and thanks for posting.
Gastrointestinal side effects, like nausea and diarrhea are very common with Aluvia (known here in the US as Kaletra). The side effects are better if the medication is taken with food, and frequently improves over time. If you're still having significant problems after a couple of weeks, I'd suggest discussing your symptoms with your care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Turmeric And Hiv
- With Hpv How Often Do You Get Breakouts
- Will Having My Genital Warts Removed Decrease My Chances Of Spreading It?
- Will Bacterial Vaginosis Clear On Its Own?
- What Is There That Has Symptoms Similar To Genital Herpes?
- What Is The Difference Between Chlamydia And Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.